# SDR CALA2023021300426

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,117 hours, 34,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop
- Part number: NA
- Condition: Cracked
- Location: Dr 1l Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FR66 DOORSTOP #1 INBD LOWER HOLE HAS CRACK INDICATIONS IN F RAME 1 POSITION. GEN BY V061671 ON HAECO LCQ NR 9298406/42406 CRACKS NOTED.REQUIRES INSP AT 31,600 FC FROM RPR EMBODIMENT WITH 53-41-12-205-010 TABLE 001.THIS IS A CLASS B RPR. ALL WORK ACMP SUBSEQUENT INSP AT INTERVALS OF 5,600 FC FOR AREA 2 IAW SRI ON HAECO NR 9298406. ACMP BUSHING RPR AT LH FR66 DOOR STOP #1 INBD LWR HOLE IAW SRM 5 3-41-12-300-011. HOLE FINAL REAM .4650 ACMP HFEC INSP WITH NO OK TO CARRY LEFT FR66 DOORSTOP #1 INBD LOWER HOLE ACMP BUSHING TOMC-APPROVAL FROM SC1ELBYC COMMENT RPR AT LH FR66 DOOR STOP #1 INBD LWR HOLE IAW SRM 53-41-12-300-011. REQUIRES INSP AT 31,600 FC FROM RPR EMBODIMENT WITH SUBSEQUENT INSP AT INTERVALS OF 5,600 FC FOR AREA 2 IAW SRI 53-41-12-205-010 TABLE 001. APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
